# SDR 08FDEA04894

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 53,652 hours, 9,983 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP INBOARD HINGE (WING SIDE) SIDE LOAD MOUNTING SURFACE FOUND CORRODED.  CORROSION REMOVED ON SIDE LOAD MOUNTING SURFACE AT RIGHT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) AND FOUND WITHIN LIMIT AS PER CMM 57-44-08.  EXISTING THICKNESS =0.422 INCH, REMAINING THICKNESS = 0.405 INCH, MATERIAL REMOVED = 0.017   INCH.  SHIM MACHINED AND BONDED AS PER EA 1-5750-122635,   REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
